MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE; CONTAINER, I.V.
Model Number 2112349
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: during compounding it was noticed that there was a loose piece of plastic inside the bag.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) compounded bag was received for evaluation.The bag was visually examined and no particulate could be seen.The solution was then filtered to check for particulate matter, and no particulate matter was found on the filter membrane.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned bag met specifications, and no particulate matter was detected.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9559992
Report Number2523676-2019-00237
Device Sequence Number2641854
Product Code KPE
UDI-Device Identifier04046964200700
UDI-Public(01)04046964200700
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112349
Device Catalogue Number2112349
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1